# SDR ASAA2018022123649

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,128 hours, 13,298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10,000 FT, RIGHT PACK LIGHT ILLUMINATED. PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROL BITE CHECK IAW FIM 21-62, 801. BITE CHECKED GOOD,  GO ON ALL PHASES OF BITE, NO FAULTS NOTED ON RIGHT PACK.
